# SDR ASOA2016040514797

- Difficulty date: April 5, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 22,360 hours, 21,568 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Bent
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD FRAME BENT AT TRACK.  COMPLIED WITH ECTC EA 32-2016-056 PERMANENT REPAIR.  RECEIVED AND COMPLIED WITH EA 32-2016-056.  RECEIVED AND COMPLIED WITH ECTC EA 32-2016-056.
